Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Ointment for knee pain when sitting for a long time?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2003
Answered : 682 Questions
hi doc, my mother is 55 year of age.she gets knee pain when she sits for long. can you please suggest any ointment or treatment for the same. thanks
Posted Sat, 1 Mar 2014 in Bones, Muscles and Joints
Answered by Dr. Chander Mohan Singh 50 minutes later
Brief Answer: Get x-ray done. Detailed Answer: Hi, I have read your query. You should get x-ray both knees standing in AP view done and send it to me or discus it with your doctor. Your doctor will do physical examination of knee and compare it with x-ray report. Osteoarthritis is commonly found in this age group. I generally advise my patients to take 1 tablet aceclofenac+thiocolchicoside combination morning and evening, declofenac ointment locally 3 times a day, cap.glucosamine+chondroitin sulphate 2 times a day. But you should first discus all this medication with doctor who will access you and prescribe you these medications. All are prescription based. You should not ever take any medicine without prescription of doctor because these medications may cause harm if taken without advise of doctor. Your doctor may also advise you ultrasound therapy for knee joint. Apply hot packs for 30 mins in morning and evening. Try to avoid squatting and upstairs as much as possible. Do daily morning walk, take balanced diet. Do quadriceps strengthening exercise as uploaded on you tube. I hope it helps. You may close the discussion and if possible you may rate the answer 5 points for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: WWW.WWWW.WW Thanks. Dr.Singh.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor